# SDR ABXA010135

- Difficulty date: March 12, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 51,473 hours, 49,204 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096235
- Part serial: DCA821
- Condition: Worn
- Location: Horiz Stab
- Part time: 51,473 hours, 49,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER JACKSCREW END PLAY AND FREE PLAY EXCEEDED LIMITATIONS.  MAINTENANCE REPLACED THE JACKSCREW ASSEMBLY IAW DC-9 MM 27-40-01.
